# SDR PNSA2013080503

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 50,509 hours, 36,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Broken
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L, A

## Discrepancy

RIGHT FLAP WILL NOT EXTEND IN FLIGHT. FOUND LUG BROKEN.
